# SDR A6WA200360058

- Difficulty date: October 18, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Loose
- Location: Slide Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SLIDE DEPLOYMENT FOR FUNCTION TEST LIGHTS CAME ON AND THEN OFF AFTER FULL DEPLOYMENT, INSPECTION FOUND WIRES PULLED OUT OF BATTERY CONNECTORS.  MAINTENANCE REMOVED AND REPLACED EVACUATION SLIDE AND DISCREPANCY FORWARDED TO SLIDE SHOP.  (M)
